Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Digestion takes time, vomiting. Taking prilosec. Is it acid reflux?

My stomach seems to be taking a long time to digest my food. Today I ate at 3pm and was fine. But when I ate at 6 i ended up having to throw up around 9;30. I have seen my doctor and they assumed I have acid reflux and put me on prilosec . I got strange side effects and had to stop taking it. When I was in the er they did an ultra sound but said they didn t see anything out of the ordinary and all my blood test results came back normal.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
hello there
the stomach takes at least 3 hours to empty any meal. Water is the one which can empty quickest, that too takes 1 hour.
If you are a diabetic, there is an entity called diabetic gasteroperesis which can cause slow emptying of the stomach and vomiting
it can also be due to food poisoning if it has occured once or twice or if it is associated with loose stools
you might need an upper GI endoscopy
kindly consult a medical gasteroenterologist
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor